# SDR SWAA2013101421132

- Difficulty date: September 30, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 42,796 hours, 24,745 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TE SUPPORT ANGLE CRACKED AT TRANSVERSE WEB ATTACH POINT ABOVE NR 2 PYLON AFT TIP.  REPAIRED ANGLE IAW SRM.
